# SDR 2016FA0000565

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: General aviation
- Aircraft: N452DA
- Make and model: Lear 35A
- Aircraft serial: 452
- Engine: Garrtt TFE731*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 66082019
- Part serial: 2689
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, H, B
- Precautionary procedure: E

## Discrepancy

GENERATOR FAILED DURING TAXI, VIBRATION FELT AND LOSS OF ELECTRICAL GENERATION FROM NR 1 GENERATOR. PILOT INITIATED ENGINE SHUT-DOWN AND SUBSEQUENT VISUAL INSPECTION SHOWED HEAT DAMAGE AND PAINT BLISTER ON LOWER COWLING. FURTHER INSPECTION SHOWED SIGNIFICANT HEAT DAMAGE/MELT-DOWN OF NR 1 ENGINE GENERATOR. WIRING DAMAGE, CASE CRACKED AND GENERATOR MOUNT STRUCTURAL DAMAGE. TIME OF COMPONENT OR AIRCRAFT UNKNOWN AT THIS TIME
